RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2008, Volume 14, Number 2, Pages 143–163 (Mi timm31)  

This article is cited in 7 scientific papers (total in 7 papers)

Algebra and Topology

On irreducible characters of the group $S_n$ that are semiproportional on $A_n$ or $S_n\setminus A_n$. I

V. A. Belonogov


Abstract: The hypothesis that the alternating groups $A_n$ have no pairs of semiproportional irreducible characters is reduced to a hypothesis concerning the problem of describing the pairs of irreducible characters of the symmetric group $S_n$ that are semiproportional on one of the sets $A_n$ or $S_n\setminus A_n$. The form of this hypothesis (in contrast to the form of the original one) is maximally adapted for an inductive proof. Properties of a pair of the mentioned characters are expressed in terms of the structure of Young's diagrams for these characters. The theorem proved in this paper refines the structure of these diagrams in one of the two possible cases.

Full text: PDF file (392 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2008, 263, suppl. 2, S150–S171

Bibliographic databases:

UDC: 512.54
Received: 05.02.2007

Citation: V. A. Belonogov, “On irreducible characters of the group $S_n$ that are semiproportional on $A_n$ or $S_n\setminus A_n$. I”, Trudy Inst. Mat. i Mekh. UrO RAN, 14, no. 2, 2008, 143–163; Proc. Steklov Inst. Math. (Suppl.), 263, suppl. 2 (2008), S150–S171

Citation in format AMSBIB
\Bibitem{Bel08}
\by V.~A.~Belonogov
\paper On irreducible characters of the group~$S_n$ that are semiproportional on~$A_n$ or $S_n\setminus A_n$.~I
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2008
\vol 14
\issue 2
\pages 143--163
\mathnet{http://mi.mathnet.ru/timm31}
\zmath{https://zbmath.org/?q=an:1175.20011}
\elib{http://elibrary.ru/item.asp?id=11929736}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2008
\vol 263
\issue , suppl. 2
\pages S150--S171
\crossref{https://doi.org/10.1134/S008154380806014X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000208363700013}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-60949087215}


Linking options:
  • http://mi.mathnet.ru/eng/timm31
  • http://mi.mathnet.ru/eng/timm/v14/i2/p143

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. V. A. Belonogov, “On irreducible characters of the group $S_n$ that are semiproportional on $A_n$ or $S_n\setminus A_n$. II”, Proc. Steklov Inst. Math. (Suppl.), 264, suppl. 1 (2009), S60–S71  mathnet  crossref  mathscinet  isi  elib
    2. V. A. Belonogov, “O neprivodimykh kharakterakh gruppy $S_n$, poluproportsionalnykh na $A_n$ ili na $S_n\setminus A_n$. III”, Tr. IMM UrO RAN, 14, no. 4, 2008, 12–30  mathnet  elib
    3. V. A. Belonogov, “On irreducible characters of the group $S_n$ that are semiproportional on $A_n$ or $S_n\setminus A_n$. IV.”, Proc. Steklov Inst. Math. (Suppl.), 267, suppl. 1 (2009), S10–S32  mathnet  crossref  isi  elib
    4. V. A. Belonogov, “O neprivodimykh kharakterakh gruppy $S_n$, poluproportsionalnykh na $A_n$ ili na $S_n\setminus A_n$. V”, Tr. IMM UrO RAN, 16, no. 2, 2010, 13–34  mathnet  elib
    5. V. A. Belonogov, “On irreducible characters of the group $S_n$ that are semiproportional on $A_n$ or $S_n\setminus A_n$. VI”, Proc. Steklov Inst. Math. (Suppl.), 272, suppl. 1 (2011), S14–S35  mathnet  crossref  isi  elib
    6. Belonogov V.A., “On character tables and abstract structure of finite groups”, Character Theory of Finite Groups, Contemporary Mathematics, 524, 2010, 1–10  crossref  mathscinet  zmath  isi
    7. V. A. Belonogov, “O neprivodimykh kharakterakh gruppy $S_n$, poluproportsionalnykh na $A_n$ ili na $S_n\setminus A_n$. VII”, Tr. IMM UrO RAN, 17, no. 1, 2011, 3–16  mathnet  elib
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:191
    Full text:44
    References:46

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019